Recurrence relations for orthogonal polynomials on algebraic curves
Portugaliae mathematica, Tome 42 (1983) no. 1, pp. 41-51
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
geometrical interpretation of the recurrence, recurrence formulae for orthogonal polynomials, algebraic curves, unit circle, multiplication operator
@article{PORMA_1983__42_1_115524,
author = {Marcell\'an, F. and Alfaro, M.},
title = {Recurrence relations for orthogonal polynomials on algebraic curves},
journal = {Portugaliae mathematica},
pages = {41--51},
year = {1983},
volume = {42},
number = {1},
mrnumber = {0796280},
zbl = {0599.42012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1983__42_1_115524/}
}
Marcellán, F.; Alfaro, M. Recurrence relations for orthogonal polynomials on algebraic curves. Portugaliae mathematica, Tome 42 (1983) no. 1, pp. 41-51. http://geodesic.mathdoc.fr/item/PORMA_1983__42_1_115524/